Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seizures and luvox

Posted by Ian on September 5, 1999, at 7:06:11

In reply to seizures and luvox, posted by Elaine Farris on September 3, 1999, at 9:50:35

> Can Luvox cause seizures? Thanks in advance!
Its an SSRI and therefore a CNS (albeit selectively for serotonin) stimulant. SSRI's should be used with caution in people with epilepsy. Seizures in non epileptics have been reported





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ian thread:10960